# SDR SIMA1351

- Difficulty date: May 14, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 3,820 hours, 4,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 12786
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MGM - FLT 3703 - FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED NR 1 FORWARD CABIN EMERGENCY BATTERY.  OPS CHECK GOOD.  (X)
